# SDR SWAA2015010635498

- Difficulty date: December 15, 2014
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 62,806 hours, 50,713 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 65C38656
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STABILIZING STRAP AT CRACKED AT BS 328, BL 0.  REPAIRED STRAP IAW SRM
